# SDR CA070827003

- Difficulty date: August 8, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 6,327 hours
- Engine: Garrtt TFE7315R
- System (JASC): 5200 · Doors
- Part: Seal
- Part number: SP915C16
- Condition: Deteriorated
- Location: Button
- Part time: 6,436 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON CLIMB OUT WITH CABIN DIFFERENTIAL PRESSURE APPROACHING APPROXIMATELY 6 PSI, A DISTINCT AUDIABLE DISCERNING NOISE WAS HEARD FROM THE CENTER AREA OF THE CABIN. DURING DESCENT WHERE CABIN DIFFERENTIAL PRESSURIZATION FELL BELOW 6 PSI, NOISE WOULD SUBSIDE AND GO AWAY. NUMEROUS MAINTENANCE ACTIONS WERE CONDUCTED IN ORDER TO ISOLATE CAUSE INCLUDING PRESSURIZATION CHECKS AND CABIN LEAK RATES. NOISE COULD NOT BE REPRODUCED ON THE GROUND WHICH LED TO THE CONCLUSION THAT AIRSPEED WAS ALSO A FACTOR.  FINALLY THE RUBBER RING SEAL WHICH IS HOUSED IN THE EXTERNAL RELEASE BUTTON MECHANISM OF THE EMERGENCY ESCAPE HATCH WAS REPLACED AND THE MECHANISM LUBRICATED. NOISE DISSAPEARED.  CONCLUSION WAS THAT THE BUTTON WAS V
